Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Dry mouth, difficulty swallowing, headache, salty taste in mouth. Reasons?

Hi i recently on sunday felt dry mouth and difficulty swallowing on the left side. Going to get blood work done tomorrow morning and see a doctor. But i ve had a nagging headache like 5 out of 10 since tuesday which started on left side of my head and now has reached my forehead . I ve had a weird salty taste in my mouth since this started which seems like blood. Just curious about what could be the reasons and if i should at all go to er right away?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi hello,u might be havig a mass in the throat may be malignancy.This mass is compressig vagus nerve which results in difficulty in swallowig,dry mouth.U consult nearest ent doctor and evaluate your throat.wish you good health.
Answered: Fri, 19 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor